# SDR SWAA2024092741347

- Difficulty date: September 24, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N8814K
- Make and model: Boeing 737-8
- Aircraft serial: 42664
- Aircraft time: 11,293 hours, 6,235 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE FORWARD GALLEY EMERGENCY FLASHLIGHT DOES NOT TEST.<[01] REMOVED AND REPLACED FWD IB FLASHLIGHT BATTERY PER AMM 25-64-00; OPS CHECK GOOD
